While it's safe to quit some things cold turkey, harder substances might …

It is considered an atypical antipsychotic due to the fact that it is newer and is supposed to have less side effects than the first-generation typical antipsychotics.

I feel I do not have anywhere near the same desire I had to exercise as I did earlier in my life and that really bothers me and I think hurts my health. It is also possible for a person to have feelings of depersonalization and hallucinations.Although risperidone is taken by some to relieve feelings of depression, a common risperidone withdrawal symptom is depression. Seeing the old man with the hat in the kitchen again?
This can lead to having little to no energy during the first few weeks of withdrawal, but it should subside as your brain readjusts to operate efficiently without the medication.In some cases, people have reported substantial memory problems after consumption of risperidone and this is also a withdrawal symptom. To help prevent this from happening, ensure to work closely with your health care professional to deduct the correct course of action for you to take.Concentrating problem is a side effect of the consumption of risperidone, and it is also quite common for a person to experience poor concentration when withdrawing from the medication.

A plan will be put in place to slowly wean the patient off the drug. The most advisable method to soothe risperidone withdrawal is to practice gradual withdrawal, meaning that you decrease the dosage over time until you eventually stop all together. There is no reason to live your life as you describe.Edit: I'm going through a similar decision regarding Seroquel which I started just over two weeks ago. But such thoughts and feelings should soon improve as your neurological well-being begins to recuperate.One of the most commonly reported side effects to withdrawing from any antipsychotic drug is dizziness, which may even last for weeks.

I felt tired no matter how long I'd slept.

The most obvious side-effects I have noticed was major weight gain and loss of energy (sedation).

Relaxation techniques can help lower this riskIf you were taking risperidone for bipolar disorder, it is possible for the disorder to reemerge after you discontinue the medication. I went off of caffeine cold turkey 10 weeks ago.

The Seroquel keeps me in a good place probably 80% of the time, and it helps me sleep, so I want to keep it on board.It's awesome that the risperidone is working so well for you! My reasons for quitting: I felt terrible and tired all the time. For years I took it in the morning and didn't know why I was crushingly tired and sleepy all day.
Please do not stop Risperidone cold turkey.Please remain at the dose he is taking for next 2 weeks and see his Psychiatrist and she will taper it down or replace it with a medication called Clozaril if it is Tardive.Most likely it could be a temporary movement disorder called Akithisia which will go away once Risdone is stopped.Stopping Risperidone cold turkey can provoke an awful withdrawal syndrome or … I know that weight gain can be a concern, but I think that's a side effect of all of my meds :/I was on it for 3 days and by the 2nd day I went to bed, and slept for 26 hours straight. I feel I do not have anywhere near the same desire I had to exercise as I did earlier in my life and that really bothers me and I think hurts my health. This can lead to quick changes in mood, from feelings of anxiety, anger to depression.

This is not surprising, considering most antipsychotic drugs are known to have a detrimental effect on cognitive processing and retrieval of memory.